# SDR ASAA2017022820109

- Difficulty date: February 28, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75014
- Condition: Cracked
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  CARGO TRACK CRACKED AT BS 727E - 747, RBL 13.84.  ACFT GROUNDED.  REPAIRED THE CARGO TRACK IAW SRM 53-00-53-2R-3.
